# SDR TWAA9573

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Test Card
- Part number: 69482722
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, THE GREEN DOWN AND LOCKED INDICATION DID NOT ILLUMINATE.  VISUALLY CHECKED, LANDING GEAR WAS DOWN AND LOCKED.  FOUND MASTER TEST DIM CAUTION LIGHT CARD MALFUNCTIONING, MFG P/N 69-48272-2.  REPLACED MASTER TEST DIM CAUTION CARD AND LANDING GEAR INDICATION SYSTEM CHECKED NORMAL.  (M)
